Facebook Pixel
EmpowHER Guest

I have hypothyroid problem, which is in control now. But why I am loosing lots of hair daily? Can anybody give me clue?

By Anonymous January 7, 2013 - 11:56am
Rate This

I took multivitamin tab for 2 months , but no change in my hair fall rate.

Add a Comment1 Comments


You probably need your medication adjusted. Hair loss is a sign that you are too hypo.

January 11, 2013 - 4:27pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Hypothyroidism Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!